Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 2, NWS Goodland, KS

March 23, 2017Gove County, Logan County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Mar 23, 2017, 7:15 PM CDT for Gove County, Logan County, Kansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2017, 7:15 PM CDT (00:15 UTC)
Expired
Mar 23, 2017, 7:45 PM CDT
In force
30 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Gove County, KS, Logan County, KS

The radar

The Goodland radar (KGLD), 100 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2017-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2017-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
164 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
2474 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

227 
WUUS53 KGLD 240015
SVRGLD
KSC063-109-240045-
/O.NEW.KGLD.SV.W.0002.170324T0015Z-170324T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
715 PM CDT THU MAR 23 2017

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Logan County in west central Kansas...
  Southwestern Gove County in west central Kansas...

* Until 745 PM CDT

* At 715 PM CDT, a severe thunderstorm was located 9 miles northeast
  of Scott State Lake, moving northeast at 50 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Gove and The Monument Rocks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm will produce damaging winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.

&&

LAT...LON 3870 10103 3906 10083 3900 10037 3870 10058
TIME...MOT...LOC 0015Z 207DEG 45KT 3879 10081 

HAIL...<.75IN
WIND...70MPH
 
$$

JRM
3 follow-up statements
890 
WWUS53 KGLD 240020
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
720 PM CDT THU MAR 23 2017

KSC063-109-240045-
/O.CON.KGLD.SV.W.0002.000000T0000Z-170324T0045Z/
Logan KS-Gove KS-
720 PM CDT THU MAR 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN LOGAN AND SOUTHWESTERN GOVE COUNTIES...

At 720 PM CDT, a severe thunderstorm was located 14 miles northeast
of Scott State Lake, moving northeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Gove and The Monument Rocks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm will produce damaging winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.

&&

LAT...LON 3871 10102 3906 10083 3900 10037 3870 10068
TIME...MOT...LOC 0020Z 206DEG 45KT 3884 10077 

HAIL...<.75IN
WIND...60MPH
 
$$

JRM
019 
WWUS53 KGLD 240028
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
728 PM CDT THU MAR 23 2017

KSC109-240038-
/O.CAN.KGLD.SV.W.0002.000000T0000Z-170324T0045Z/
Logan KS-
728 PM CDT THU MAR 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

LAT...LON 3871 10082 3906 10081 3900 10037 3870 10068
TIME...MOT...LOC 0028Z 207DEG 45KT 3893 10071 

$$

KSC063-240045-
/O.CON.KGLD.SV.W.0002.000000T0000Z-170324T0045Z/
Gove KS-
728 PM CDT THU MAR 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN GOVE COUNTY...

At 728 PM CDT, a severe thunderstorm was located 11 miles west of
Gove, moving northeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Gove and The Monument Rocks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm will produce damaging winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.

&&

LAT...LON 3871 10082 3906 10081 3900 10037 3870 10068
TIME...MOT...LOC 0028Z 207DEG 45KT 3893 10071 

HAIL...<.75IN
WIND...60MPH
 
$$

JRM
866 
WWUS53 KGLD 240043
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
743 PM CDT THU MAR 23 2017

KSC063-240052-
/O.EXP.KGLD.SV.W.0002.000000T0000Z-170324T0045Z/
Gove KS-
743 PM CDT THU MAR 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GOVE COUNTY WILL
EXPIRE AT 745 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
North Central Gove county.

LAT...LON 3871 10082 3906 10081 3900 10037 3870 10068
TIME...MOT...LOC 0042Z 207DEG 45KT 3907 10062 

$$

JRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 6:55 PM CDT, 20 minutes earlier.

Area forecast discussion, Mar 23, 6:55 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
555 PM MDT Thu Mar 23 2017

.SHORT TERM...(This afternoon through Friday)
Issued at 339 PM MDT Thu Mar 23 2017

Early afternoon WV imagery and RAP analysis shows a trough becoming
negatively tilted near the Four Corners Region. SW diffluent flow
extends across the plains ahead of this upper trough. At the surface
lee trough is deepening with a trough axis near our northern CWA
and a dry line and possible warm front just south of our CWA.

This afternoon-evening: Mesoanalysis shows weakening CIN and axis of
2500 J/KG SB CAPE east of CO state line. Axis of 50-75 kt effective
bulk shear extends along the CO border. As cap is weakening we are
beginning to see CU field developing along and east of surface low
pressure. Short range guidance (RAP/HRRR) are showing thunderstorm
initiation along CO border within the hour, and increasing
coverage/possible mergers through the early evening. Shear profiles
at least within the effective layer are linear in nature, however as
LLJ increases around 00Z we may see low level veering (particularly
along warm front/trough axis) which could allow super cell
development. Greater concern will be for large hail and damaging
winds (particularly damaging winds due to high storm bases and
dry air masses). DCAPE values are already in the 1000-1500 J/KG
range. Due to the very high shear environment and possibility for
dry air entrainment/precip loading (based on moisture profiles)
raises the possibility for isolated gusts in excess of 80 mph.

Late tonight-Friday: Upper low closes off and deepens and is showing
by guidances to track near southern Kansas border (there are
variances). As has been the case guidance shows best precip coverage
across our NW CWA where occlusion/deformation zone sets up and
moderate to heavy rainfall will be possible. Wet bulb profiles on
GFS/ECMWF are borderline on rain/snow mix, however in our far west
we should see a change over in the 09-15Z time frame and a mix can't
be ruled out in counties adjacent to CO border. I couldn't rule out
moderate snow accumulations in our far west, however ground
temperatures are very warm and I am unsure how persistent the
snowfall would be. NAM is a cold outlier, but it should be noted it
shows the possibility for predominately snow spreading into NW
Kansas/SW Nebraska (similar conditions to eastern CO). GFS and ECMWF
do show temperature profiles cooling over NW KS during the day as
upper low transitions east, but this is separated from main precip
axis in the west.

It is worth noting that unless we see showers/isolated thunderstorms
fill in near upper low center, our southeast CWA may not receive any
precipitation Friday due to a dry slot moving from the southeast to
northwest. I trended PoPs down for those locations.

Regarding Wind/Winter Weather Highlights: Mixed layer winds should
support at least 60 mph along and west of the CO state line late
tonight and Friday (west to east progression in winds increasing). I
have less confidence in winds furthest east towards Hwy 83 and SW
Nebraska due to position on main wind max. I went ahead and upgraded
watch to High Wind Warning, but could see the counties east and
north remaining just below criteria. Where snow occurs (more likely
west) these winds should combine to crease blowing snow/near
blizzard conditions. Confidence was lower in the east due to better
consistency with GFS/ECWMF. I was also unsure of duration of
possible white out conditions, so decision was made to issue Winter
Weather Advisory for our eastern Colorado counties. We will need to
monitor trends, and make adjustments as necessary.

.LONG TERM...(Friday night through Thursday)
Issued at 1241 PM MDT Thu Mar 23 2017

Several wx systems set to affect the Tri State region for the
extended period. The first will occur Friday night as wrap-around
moisture from exiting system will mainly affect northern zones thru
06z Saturday. Second system will be a quick moving shortwave for the
latter portion of the upcoming weekend into Sunday night. A large
cutoff H5 low then swings into the southwest portions of the country
by Tuesday shifting eastward into the Southern Plains into Thursday.
High pressure set to affect the region in between affecting systems.

For Friday night...CAA accompanying the wrap-around moisture will
keep a rw/sw mix or all -sw for NE Colorado as temps slide into
the 30s. Areas east of the Colorado border will see light rain as
temps do not drop to see any changeover before precip exits. For
the end of the weekend system...temps will remain in a range to
keep all areas as light rain showers. QPF expectations will reach
possibly in a range of 0.10-0.20" for these two systems combined.

The prolonged nature of the upcoming mid week system for next
Tuesday into Thursday will bring in ample Gulf moisture for a 0.75-
1.00" potential QPF range with some localized higher amounts...
especially west of Highway 83. Colder air wrapping into area Wed
night into Thursday will bring best chances for snow showers to mix
with expected rain. Light accumulation possible for western zones.

For temps...near to above normal highs expected with a range from
the mid 50s to the mid 60s...warmest timeframes on Saturday and next
Monday which do coincide with surface ridging arriving before
shortwaves. Overnight lows will drop into the 30s for most nights.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 555 PM MDT Thu Mar 23 2017

KGLD and KMCK will have multiple aviation impacts during the TAF
period. During the remainder of the afternoon into to the evening
hours, both terminals will have the potential for thunderstorms.
Both terminals could see gusty winds through the evening hours.
KMCK is expected to see is LLWS during the evening hours of 02z
to 05z from the south around 40 to 45 kts.

Widespread rain chances are expected to develop into the overnight
hours and continuing through the remainder of the TAF period.
KGLD could see a rain/snow mix Friday morning into the afternoon
hours. With this rain and rain/snow chances over both terminals,
strong winds are expected. Gusty north winds will engulf both
locations at around 40 to 50 kts.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...High Wind Warning from 6 AM MDT /7 AM CDT/ to 6 PM MDT /7 PM
     CDT/ Friday for KSZ001-002-013-014-027-028-041-042.

     Red Flag Warning until 7 PM MDT /8 PM CDT/ this evening for
     KSZ001-013-027-041.

CO...Red Flag Warning until 7 PM MDT this evening for COZ252>254.

     High Wind Warning from 3 AM to 6 PM MDT Friday for COZ090>092.

     Winter Weather Advisory from 3 AM to noon MDT Friday for
     COZ090>092.

NE...Red Flag Warning until 7 PM MDT this evening for NEZ079.

&&

SHORT TERM...DR
LONG TERM...JN
AVIATION...CLT
Hazardous weather outlook, Mar 23, 12:01 PM CDT, 7 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1101 AM MDT Thu Mar 23 2017

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241715-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
1101 AM MDT Thu Mar 23 2017 /1201 PM CDT Thu Mar 23 2017/

This hazardous weather outlook is for east central Colorado...
extreme southwest Nebraska and northwest Kansas.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Critical fire weather conditions are expected this afternoon in
northeast Colorado and adjacent areas of northwest Kansas and
southwest Nebraska due to dry fuels, low humidity and gusty south
winds.

There is a slight risk of severe thunderstorms this afternoon and
evening mainly in northwest Kansas and southwest Nebraska. Damaging
wind gusts will be the main threat. Wind gusts in excess of 80 mph
and large hail can't be ruled out with stronger storms. Blowing dust
and reduced visibilities may develop as a result of these strong
winds. An isolated brief tornado may also be possible.

Strong northerly winds will develop in northeast Colorado after
midnight tonight and spread into parts of northwest Kansas by
sunrise Friday morning. Wind gusts up to 65 mph will be possible.
Reduced visibility in areas of blowing dust will be possible for
locations that do not receive precipitation.

Rain will change to snow or a mix of rain and snow in northeast
Colorado late tonight and early Friday morning. Areas of blowing
snow will be possible where snowfall correlates with strong winds.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY...

Strong winds gusting to 65 mph will continue through Friday
afternoon, and a wintry mix may continue to impact locations
generally along and west of Highway 27. The best chance for slushy
light snow accumulations and blowing snow will be in eastern Colorado
Friday morning. Prepare for the possibility of rapidly changing and
hazardous travel conditions especially Friday morning along and west
of the Colorado state line.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this after 3 PM MST (4 PM CST)
through this evening.

In the hours before

Special weather statement, Mar 23, 5:37 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Goodland KS
537 PM CDT THU MAR 23 2017

KSZ029-232245-
Gove KS-
537 PM CDT THU MAR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR GOVE COUNTY UNTIL 545 PM CDT...

At 536 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Healy, moving north at 65 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Gove.

LAT...LON 3870 10034 3870 10076 3910 10071 3895 10015
      3886 10015
TIME...MOT...LOC 2236Z 195DEG 58KT 3866 10063

JRM
Special weather statement, Mar 23, 5:46 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Goodland KS
546 PM CDT THU MAR 23 2017

KSZ029-232300-
Gove KS-
546 PM CDT THU MAR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOVE COUNTY UNTIL 600 PM
CDT...

At 546 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Gove, moving north at 65 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southern Gove
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3870 10035 3870 10074 3897 10071 3888 10023
TIME...MOT...LOC 2246Z 194DEG 58KT 3879 10058

JRM
Special weather statement, Mar 23, 6:04 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Goodland KS
604 PM CDT THU MAR 23 2017

KSZ029-232315-
Gove KS-
604 PM CDT THU MAR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOVE COUNTY UNTIL
615 PM CDT...

At 604 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Healy, moving north at 65 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Gove
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3892 10072 3886 10032 3870 10043 3870 10071
TIME...MOT...LOC 2304Z 194DEG 57KT 3872 10058

JRM
Special weather statement, Mar 23, 6:32 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Goodland KS
632 PM CDT THU MAR 23 2017

KSZ042-232345-
Wichita KS-
632 PM CDT THU MAR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WICHITA COUNTY UNTIL
645 PM CDT...

At 631 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Modoc, moving northeast at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Lydia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3848 10127 3847 10113 3826 10113 3827 10133
TIME...MOT...LOC 2331Z 209DEG 41KT 3836 10114

JRM
Special weather statement, Mar 23, 6:32 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Goodland KS
632 PM CDT THU MAR 23 2017

KSZ029-232345-
Gove KS-
632 PM CDT THU MAR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOVE COUNTY UNTIL
645 PM CDT...

At 632 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Healy, moving northeast at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
The Monument Rocks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3898 10081 3887 10039 3870 10053 3870 10081
TIME...MOT...LOC 2332Z 209DEG 41KT 3875 10070

JRM
Special weather statement, Mar 23, 7:03 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Goodland KS
703 PM CDT THU MAR 23 2017

KSZ015-029-240015-
Gove KS-Sheridan KS-
703 PM CDT THU MAR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHERIDAN AND GOVE
COUNTIES UNTIL 715 PM CDT...

At 702 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Grainfield, moving northeast at 55 mph. Additional
strong thunderstorms were developing across southwest Gove county.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This thunderstorm will produce strong winds resulting in areas of
reduced visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.

Locations impacted include...
Quinter, Grainfield, Grinnell, Gove, Park, The Monument Rocks and
Angelus.

This includes Interstate 70 in Kansas between mile markers 82 and
108.

LAT...LON 3871 10082 3874 10082 3928 10067 3913 10017
      3870 10051 3870 10072
TIME...MOT...LOC 0002Z 209DEG 47KT 3906 10053

JRM

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:03 PM CDTSpecial Weather StatementGLDGove12 min
Mar 23, 7:13 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan47 min
Mar 23, 7:40 PM CDTBlowing Dust AdvisoryGLDGreeley, Sherman, Wallace59 min
Mar 23, 7:53 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan28 min
Mar 23, 8:20 PM CDTSpecial Weather StatementGLDGraham10 min
Mar 23, 8:43 PM CDTSevere Thunderstorm WarningGLDNorton32 min
Mar 23, 9:33 PM CDTSpecial Weather StatementGLDThomas27 min
Mar 23, 9:58 PM CDTSpecial Weather StatementGLDGove32 min
Mar 23, 10:10 PM CDTSpecial Weather StatementGLDGraham35 min
Mar 23, 10:26 PM CDTSpecial Weather StatementGLDDecatur, Gove, Graham, Norton, Rawlins, Sheridan34 min
Mar 23, 10:59 PM CDTSpecial Weather StatementGLDDecatur, Gove, Graham, Logan, Norton, Rawlins and 2 more46 min
Mar 23, 11:19 PM CDTHigh Wind WarningGLDDecatur, Gove, Graham, Logan, Norton, Rawlins and 2 more3 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.